Advertisement

Some Applications to Problems of Mathematical Statistics

Part of the Stochastic Modelling and Applied Probability book series (SMAP, volume 8)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Aivazjan, S. A., A comparison of the optimal properties of the Neyman–Pearson and the Wald sequential probability ratio tests, Teoria Verojatn. i Primenen. 4(1) (1959), 86–93. (Russian.) MathSciNetGoogle Scholar
  2. [2]
    Aleksandrov, P. S., Theory of Sets and Functions (New York: Chelsea, 1974). Google Scholar
  3. [3]
    Arrow, K. I., D. Blackwell, and M. A. Girshick, Bayes and minimax solutions of sequential decision problems, Econometrica 17 (1949), 213–214. MathSciNetGoogle Scholar
  4. [4]
    Bahadur, R. R., Sufficiency and statistical decision functions, Ann. Math. Statist. 25(3) (1954), 423–462. MathSciNetGoogle Scholar
  5. [5]
    Basharinov, A. E., and B. S. Fleishman, Methods of statistical sequential analysis and its application to radio engineering, Izdat. “Sovetskoje Radio” (Moscow: 1962). (Russian.) Google Scholar
  6. [6]
    Bather, I. A., Bayes procedures for deciding the sign of a normal mean, Proc. Cambr. Phil. Soc. 58(4) (1962), 226–229. MathSciNetCrossRefGoogle Scholar
  7. [7]
    Bather, I. A., On a quickest detection problem, Ann. Math. Statist. 38(3) (1967), 711–724. MathSciNetzbMATHGoogle Scholar
  8. [8]
    Bechhofer, R. E., I. Kiefer, and M. Sobel, Sequential Identijication and Ranking Procedures (Chicago: U. of Chicago Press, 1968). Google Scholar
  9. [9]
    Bellman, R., Dynamic Programming (Princeton: Princeton U. Press, 1957). Google Scholar
  10. [10]
    Blackwell, D. H., On an equation of Wald, Ann. Math. Statist. 17(1) (1946), 84–87. MathSciNetGoogle Scholar
  11. [11]
    Blackwell, D. H., and M. A. Girshick, Theory of Games and Statistical Decisions (Moscow: IL, 1958). Google Scholar
  12. [12]
    Blumenthal, R. M., and R. K. Getoor, Markov Processes and Potential Theory (New York and London: Academic Press, 1968). zbMATHGoogle Scholar
  13. [13]
    Brieman, L., Problems of stopping rules, Sbornik “Prikladnaja Kombinatornaja Matematika” (Moscow: Mir, 1968), pp. 159–202. Google Scholar
  14. [14]
    Brown, B. M., and G. K. Eagleson, Simpler conditions for Wald equations, J. Appl. Prob. 10 (1973), 451–455. MathSciNetzbMATHGoogle Scholar
  15. [15]
    Burkholder, D. L., and R. A. Wijsman, Optimum properties and admissibility of sequential tests, Ann. Math. Statist. 34(1) (1963), 1–17. MathSciNetzbMATHGoogle Scholar
  16. [16]
    Chernoff, H., Sequential tests for the mean of a normal distribution, Proc. Fourth Berkeley Symp. Math. Statist. Prob. (Berkeley: Cal. Press, 1961), pp. 79–92. Google Scholar
  17. [17]
    Chow, Y. S., and H. Robbins, A martingale system theorem and applications, Proc. Fourth Berkeley Symp. Math. Statist. Prob. (Berkeley: Cal. Press, 1961), pp. 93–104. Google Scholar
  18. [18]
    Chow, Y. S., and H. Robbins, On optimal stopping rules, Z. Wahrscheinlichkeitstheorie und verw. Gebiete 2 (1963), 33–49. zbMATHMathSciNetGoogle Scholar
  19. [19]
    Chow, Y. S., S. Moriguti, H. Robbins, and S. M. Samuels, Optimal selection based on relative rank (the “secretary problem”), Israel J. Math. 2(2) (1964), 81–90. zbMATHMathSciNetGoogle Scholar
  20. [20]
    Chow, Y. S., H. Robbins, and H. Teicher, Moments of randomly stopped sums, Ann. Math. Statist. 36(4) (1965), 789–799. MathSciNetzbMATHGoogle Scholar
  21. [21]
    Chow, Y. S., and H. Robbins, On values associated with a stochastic sequence, Proc. Fifth Berkeley Symp. Math. Statist. Prob. (Berkeley: U. Cal. Press, 1967), pp. 427–440. Google Scholar
  22. [22]
    Chow, Y. S., H. Robbins, and D. Siegmund, Great Expectations: The Theory of Optimal Stopping (Boston: Houghton Mifflin, 1971). zbMATHGoogle Scholar
  23. [23]
    Courrège, P., and P. Priouret, Temps d’arrât d’une fonction aléatoire : relations d’équivalence associées et propriétes de décomposition, Publ. Inst. Statist. U. Paris 14 (1965), 245–274. Google Scholar
  24. [24]
    Davis, M. H. A., A note on the Poisson disorder problem, Proc. of International Conference on Control Theory, Zakopane, Poland (Zakopane: 1974). Google Scholar
  25. [25]
    De Groot, M. H., Optimal Statistical Decisions (New York: McGraw-Hill, 1970). Google Scholar
  26. [26]
    Dieudonné, Y., Foundations of Modern Analysis (New York: Academic Press, 1969). zbMATHGoogle Scholar
  27. [27]
    Dochviri, V., On the supermartingale characterization of the payoff in the problem of optimal stopping of Markov processes, Soobstchenia Academii Nauk Gruz. SSR 59(1) (1970), 29–31. zbMATHGoogle Scholar
  28. [28]
    Doob, J. L., Stochastic Processes (New York: John Wiley, 1953). zbMATHGoogle Scholar
  29. [29]
    Dvoretzky, A., J. Kiefer, and J. Wolfowitz, Sequential decision processes with continuous time parameter: testing hypotheses, Ann. Math. Statist. 24(2) (1953), 254–264. MathSciNetzbMATHGoogle Scholar
  30. [30]
    Dynkin, E. B., Foundations of the Theory of Markoc Processes (Moscow: Fizmatgiz, 1959). Google Scholar
  31. [31]
    Dynkin, E. B., Markov Processes (Berlin, Heidelberg, New York: Springer-Verlag, 1965). zbMATHGoogle Scholar
  32. [32]
    Dynkin, E. B., The optimum choice of the instant for stopping a Markov process, Doklady Akademii Nauk SSSR 150(2) (1963), 238–240. MathSciNetGoogle Scholar
  33. [33]
    Dynkin, E. B., and A. A. Yushkevich, Theorems and Problems in Markor Proccesses (New York: Plenum Press, 1967). Google Scholar
  34. [34]
    Dynkin, E. B., Sufficient statistics for the optimal stopping problem, Teoria Verojatn. i Primenen. 13(1) (1968), 150–151. zbMATHMathSciNetGoogle Scholar
  35. [35]
    Engelbert, A., On ε-optimality of Markov times in the problem of stopping Markov processes with continuous time, Mathematische Nachrichten 70 (1975), 251–257. zbMATHMathSciNetGoogle Scholar
  36. [36]
    Engelbert, A., Über die Konstruktion des “Wertes” s(x) beim optimalen Stoppen von Standard-Markow-Prozessen (Jena: Preprint, 1975). Google Scholar
  37. [37]
    Engelbert, A., Optimal Stopping Problems in a Standard Markov Process (Jena: Preprint, 1975). Google Scholar
  38. [38]
    Engelbert, G. Yu., On the theory of optimal stopping rules of Markov processes, Teoria Verojatn. i Primenen. 18(2) (1973), 312–320. MathSciNetGoogle Scholar
  39. [39]
    Engelbert, G. Yu., On optimal stopping rules of Markov random processes with continuous time, Teoria Verojatn. i Primenen. 19(2) (1974), 289–307. MathSciNetGoogle Scholar
  40. [40]
    Engelbert, G. Yu., On the construction of the payoff s(x) in the problem of optimal stopping of a Markov sequence, Mathematische Operations Forschung und Statistik 3(6) (1975), 493–498. MathSciNetGoogle Scholar
  41. [41]
    Fakejev, A. G., On optimal stopping of random processes with continuous time, Teoria Verojatn. i Primenen. 15(2) (1970), 336–344. Google Scholar
  42. [42]
    Gardner, M., Mathematical games, Sci. Amer. 202(1) (1960), 150–156; 202(3) (1960), 173-182. CrossRefGoogle Scholar
  43. [43]
    Gikhman, I. I., and A. V. Skorokhod, Introduction to the Theory of Random Processes (Moscow: Nauka, 1965). Google Scholar
  44. [44]
    Gikhman, I. I., and A. V. Skorokhod, Stochastic Differential Equations (Berlin, Heidelberg, New York: Springer-Verlag, 1972). zbMATHGoogle Scholar
  45. [45]
    Gikhman, I. I., and A. V. Skorokhod, The Theory of Random Processes, Vol. I-II (Berlin, Heidelberg, New York: Springer-Verlag, 1974-1975); Vol. III (Moscow: Nauka, 1975). Google Scholar
  46. [46]
    Gilbert, Y. P., and F. Mosteller, Recognizing the maximum of a sequence, J. Amer Statist. Assoc. 61(313) (1966), 35–73. MathSciNetGoogle Scholar
  47. [47]
    Graves, L. M., The Theory of Functions of Real Variables (New York and London: McGraw-Hill, 1946). zbMATHGoogle Scholar
  48. [48]
    Grigelionis, B. I., and A. N. Shiryayev, The “truncation” criteria for the optimal stopping time in the sequential analysis, Teoria Verojatn. i Primenen. 10(4) (1965), 601–613. zbMATHGoogle Scholar
  49. [49]
    Grigelionis, B. I., and A. N. Shiryayev, On the Stefan problem and optimal stopping rules for Markov processes, Teoria Verojatn. i Primenen. 11(4) (1966), 612–631. Google Scholar
  50. [50]
    Grigelionis, B. I., The optimal stopping of Markov processes. Litovsk. Matemat. Sbornik 7(2) (1967), 265–279. zbMATHMathSciNetGoogle Scholar
  51. [51]
    Grigelionis, B. I., Conditions for the uniqueness of the solution of Bellman’s equations, Litovsk. Matemat. Sbornik 8(1) (1968), 47–52. zbMATHMathSciNetGoogle Scholar
  52. [52]
    Grigelionis, B. I., Sufficiency in optimal stopping problems, Litovsk. Matemat. Sbornik 9(3) (1969), 471–480. MathSciNetGoogle Scholar
  53. [53]
    Gusein-Zade, S. M., The problem of choice and the optimal stopping rule for a sequence of independent tests, Teoria Verojatn. i Primenen. 11(3) (1966), 534–537. MathSciNetGoogle Scholar
  54. [54]
    Haggström, G. W., Optimal stopping and experimental design, Ann. Math. Statist. 37(1) (1966), 7–29. MathSciNetGoogle Scholar
  55. [55]
    Hunt G. A., Markov Processes and Potentials (Moscow: IL, 1962). Google Scholar
  56. [56]
    Ito, K., On a formula concerning stochastic differentials, Matematika, Sbornik Perevodov Inostr. Statej 3(5) (1959), 131–141. Google Scholar
  57. [57]
    Ito, K., Probability processes, Vol. 1-11 (Moscow: IL, 1960-1963). Google Scholar
  58. [58]
    Kolmogorov, A. N., Foundations of the Theory of Probability (New York: Chelsea, 2nd ed. 1974). Google Scholar
  59. [59]
    Kolmogorov, A. N., and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis (Baltimore: Graylock, 1961). zbMATHGoogle Scholar
  60. [60]
    Krylov, N. V., On optimal stopping of a control circuit, Sbornik “Optimal Control and Information Theory(Abstracts of Reports at the Seventh All-Union Conf. Theory of Probability and Math. Statist., Tbilisi, 1963) (Kiev: Izdat. Inst. Mat. Akad. Nauk Ukrain. SSR, 1963), pp. 11–15. Google Scholar
  61. [61]
    Krylov, N. V., A free boundary problem for an elleptic equation and optimal stopping of a Markov process, Doklady Akademii Nauk SSSR 194(6) (1970), 1263–1265. MathSciNetGoogle Scholar
  62. [62]
    Krylov, N. V., On control of the solution of a degenerate stochastic integral equation, Izv. Akademii Nauk SSSR 36(1) (1972), 248–261. MathSciNetGoogle Scholar
  63. [63]
    Kudzhma, R., Optimal stopping of semi-stable Markov processes, Litovsk. Matem. Sbornik 13(3) (1973), 113–117. Google Scholar
  64. [64]
    Kullback, S., Information Theory and Statistics (Moscow: Nauka, 1967). zbMATHGoogle Scholar
  65. [65]
    Lazrijeva, N. L., On solutions of the Wald–Bellman equations, Litovsk. Matem. Sbornik 19(2) (1974), 79–88. Google Scholar
  66. [66]
    Lehmann, E., Testing Statistical Hypotheses (New York: John Wiley, 1959). zbMATHGoogle Scholar
  67. [67]
    Lindley, D. V., Dynamic programming and decision theory, Appl. Statist. 10 (1961), 39–51. zbMATHMathSciNetGoogle Scholar
  68. [68]
    Liptser, R. Sh., and A. N. Shiryayev, Nonlinear filtering of Markov diffusion processes, Trudy Matem. Inst. Imeni Steklova 104 (1968), 135–180. Google Scholar
  69. [69]
    Liptser, R. Sh., and A. N. Shiryayev, Statistics of Random Processes (New York, Heidelber, Berlin: Springer-Verlag, 1977). zbMATHGoogle Scholar
  70. [70]
    Loève, M., Probability Theory (New York, Heidelberg, Berlin: Springer Verlag, 6th ed. 1977). zbMATHGoogle Scholar
  71. [71]
    Matskjavichus, V., On optimal stopping of a Markov chain with reestimation, Litovsk. Matem. Sbornik 11(1) (1971), 153–157. Google Scholar
  72. [72]
    Meyer, P. A., Probability and Potentials (New York: Blaisdell, 1966). zbMATHGoogle Scholar
  73. [73]
    Meyer, P. A., Processus de Markov (Berlin, Heidelberg, New York: Springer-Verlag, 1967). zbMATHGoogle Scholar
  74. [74]
    Mikhalevich, V. S., Bayesian choice between two hypotheses for the mean value of a normal process, Visnik Kiiv. Univ. 1(1) (1958), 101–104. (Ukranian.) Google Scholar
  75. [75]
    Miroshnichenko, T. P., Optimal stopping of the integral of a Wiener process, Teoria Verojatn. i Primenen. 20(2) (1975), 397–401. Google Scholar
  76. [76]
    Natanson, I. P., Theory of Functions of a Real Variable (Moscow: Gostekhizdat, 1957). Google Scholar
  77. [77]
    J. Neveu, Mathematical Foundations of the Calculus of Probability (New York: Holden–Day, 1965). zbMATHGoogle Scholar
  78. [78]
    Novikov, A. N., On moment inequalities for stochastic integrals, Teoria Verojatn. i Primenen. 16(3) (1971), 548–550. Google Scholar
  79. [79]
    Presman, E. L., and I. M. Sonin, The problem of the best choice with a random number of objects, Teoria Verojatn. i Primenen. 17(4) (1972), 695–706. MathSciNetGoogle Scholar
  80. [80]
    Ray, S. N., Bounds on the maximum sample size of a Bayes sequential procedure, Ann. Math. Statist. 36(3) (1965), 859–878. MathSciNetzbMATHGoogle Scholar
  81. [81]
    Rubinshtein, L. I., The Stefan Problem (Riga: Izdat. Zvajgzne, 1967). Google Scholar
  82. [82]
    Shepp, L. A., A first passage problem for the Wiener process, Ann. Math. Statist. 38(6) (1967), 1912–1914. MathSciNetzbMATHGoogle Scholar
  83. [83]
    Shepp, L. A., Explicit solutions of some problems of optimal stopping, Ann. Math. Statist. 40(3) (1969), 993–1010. MathSciNetzbMATHGoogle Scholar
  84. [84]
    Shiryayev, A. N., The detection of spontaneous effects, Doklady Akademii Nauk SSSR 138(4) (1961), 794–801. Google Scholar
  85. [85]
    Shiryayev, A. N., The problem of the earliest detection of a disturbance in a stationary process, Doklady Akademii Nauk SSSR 138(5) (1961), 1039–1042. MathSciNetGoogle Scholar
  86. [86]
    Shiryayev, A. N., On optimal methods in earliest detection problems. Teoria Verojatn. i Primenen. 8(1) (1963), 26–51. Google Scholar
  87. [87]
    Shiryayev, A. N., On the theory of decision functions and control of a process of observation based on incomplete information, Trans. Third Prague Conference on Information Theory, Statistical Decision Functions, Random processes, Prague, 1964 (Prague : 1964), pp. 557–581. Google Scholar
  88. [88]
    Shiryayev, A. N., On Markov sufficient statistics in non-additive Bayes problems of sequential analysis, Teoria Verojatn. i Primenen. 9(4) (1964), 670–686. Google Scholar
  89. [89]
    Shiryayev, A. N., Some explicit formulas for a problem of disruption, Teoria Verojatn. i Primenen. 10(2) (1965), 380–385. Google Scholar
  90. [90]
    Shiryayev, A. N., Stochastic equations of non-linear filtering of jump Markov processes, Problemy Peredachi Informatsii 2(3) (1966), 3–22. MathSciNetGoogle Scholar
  91. [91]
    Shiryayev, A. N., Some new results in the theory of controlled random processes, Trans. Fourth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes, Prague, 1967 (Prague: 1967), pp. 131–203. Google Scholar
  92. [92]
    Shiryayev, A. N., On two problems of sequential analysis, Kibernetika 2 (1967), 79–80. Google Scholar
  93. [93]
    Shiryayev, A. N., Studies in the statistical sequential analysis. Matemat. Zametki 3(6) (1968), 739–754. Google Scholar
  94. [94]
    Shiryayev, A. N., Statistical Sequential Analysis (Moscow: Nauka, 1969). Google Scholar
  95. [95]
    Siegmund, D. O., Some problems in the theory of optimal stopping rules, Ann. Math. Statist. 38(6) (1967), 1627–1640. MathSciNetzbMATHGoogle Scholar
  96. [96]
    Simons, G., Lower bounds for average sample number of sequential multihypothesis tests, Ann. Math. Statist. 38(5) (1967), 1343–1364. MathSciNetzbMATHGoogle Scholar
  97. [97]
    Snell, I. L., Applications of martingale system theorems, Trans. Amer. Math. Soc. 73 (1953), 293–312. MathSciNetGoogle Scholar
  98. [98]
    Stratonovich, R. L., Conditional Markov Processes and their Application to the Theory of Optimal Control (Moscow: Izdat. MGU, 1966). Google Scholar
  99. [99]
    Stroock, D. W., and S. R. S. Varadhan, Diffusion processes with continuous coefficients, I, II, Comm. Pure Appl. Math. 12 (1969), 345–400, 479–530. MathSciNetGoogle Scholar
  100. [100]
    Taylor, H. M., Optimal stopping in Markov processes, Ann. Math. Statist. 39(4) (1968), 1333–1344. MathSciNetzbMATHGoogle Scholar
  101. [101]
    Thompson, M. E., Continuous parameter optimal stopping problems, Z. Wahrscheinlichkeitstheorie und verw. Gebiete 19 (1971), 302–318. MathSciNetGoogle Scholar
  102. [102]
    Tobias, T., Optimal stopping of diffusion processes and parabolic variation inequations, Differentsialnye Uravnenia 9(4) (1973), 702–708. zbMATHMathSciNetGoogle Scholar
  103. [103]
    Wald, A., and J. Wolfowitz, Optimum character of the sequential probability ratio test, Ann. Math. Statist. 19(3) (1948), 326–339. MathSciNetzbMATHGoogle Scholar
  104. [104]
    Wald, A., and J. Wolfowitz, Bayes solutions of sequential decision problems, Ann. Math. Statist. 21(1) (1950), 82–99. MathSciNetzbMATHGoogle Scholar
  105. [105]
    Wald, A., Statistical Decision Functions (New York: John Wiley, 1950). zbMATHGoogle Scholar
  106. [106]
    Wald, A., Sequential Analysis (Moscow: Fizmatgiz, 1960). zbMATHGoogle Scholar
  107. [107]
    Walker, L. H., Optimal stopping variables for stochastic processes with independent increments, Ann. Probability 2(2) (1974), 309–316. zbMATHMathSciNetGoogle Scholar
  108. [108]
    Walker, L. H., Optimal stopping variables for Brownian motion, Ann. Probability, 2(2) (1974), 317–320. zbMATHMathSciNetGoogle Scholar
  109. [109]
    Wetherill, G. B., Sequential Methods in Statistics (London: 1966). Google Scholar
  110. [110]
    Whittle, P., Some general results in sequential design, J. Royal Statist. Soc., Ser. B 27(3) (1965), 371–387. Google Scholar
  111. [111]
    Zaks, Sh., The Theory of Statistical Deductions (Moscow: Mir, 1975). Google Scholar
  112. [112]
    Zvonkin, A. K., On sequentially controlled Markov processes, Matemat. Sbornik 86(108) (1971), 611–621. MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2008

Personalised recommendations